# SDR UPS02M38951

- Difficulty date: May 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EXTENDED TAIL CONE AFT CONE GUIDE PIN LOCATING BLOCK ATTACHMENT FRAME AT CANT STA 2258.846 FOUND CRACKED.  EXTENDED TAIL CONE CRACKED AREA TRIMMED AND REPAIR CHANNELS AND ANGLES FABRICATED AS PER SRM 53-00-01 FIG 9 VOL I REV 31.  REPAIR CHANNEL AND ANGLES INSTALLED AND EXTENDED TAIL CONE FRAME INSTALLED AS PER SRM 51-35-01 VOL II REV 31.
